Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Acta Math Hung

Search In Journal Title:

Abbravation: Acta Mathematica Hungarica

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1007/s12307-014-0164-4

Search In DOI:

ISSN

1588-2632

Search In ISSN:
Search In Title Of Papers:

Weightable quasi-uniformities

Authors: Hans-Peter A. K├╝nzi, Salvador Romaguera,

Publish Date: 2012/04/03
Volume: 136, Issue:1-2, Pages: 107-128
PDF Link

Abstract

The authors study quasi-uniformities that are generated by a family of weightable quasi-pseudometrics. Each totally bounded quasi-uniformity is of this kind. In some sense, which is described in this article, a weightable quasi-uniformity is fairly symmetric, with the associated weights generating small symmetrizers.In the second part of the article we continue our investigations by generalizing a subclass of weightable quasi-uniformities to a more abstract level. We introduce the concept of a t-symmetrizable quasi-uniformity, that is, a quasi-uniformity \({\mathcal{U}}\) possessing the property that there exists a totally bounded quasi-uniformity \({\mathcal{Z}}\) such that \({\mathcal{U}}\vee {\mathcal{Z}}\) is a uniformity. It turns out that t-symmetrizable quasi-uniformities are closely related to quasi-uniformities generated by weightable quasi-pseudometrics possessing bounded weight functions. We show that several results that were originally proved for weightable quasi-pseudometrics (with bounded weights) still hold in a such apparently broader context.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'